# SDR CALA2016112600974

- Difficulty date: November 26, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924
- Aircraft serial: 62768
- Aircraft time: 110 hours, 33 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 35008307
- Part serial: 6809
- Condition: Faulty
- Location: E&E Bay
- Part time: 109 hours, 33 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATION ON FINAL.  OCCURRED WHEN FLAPS PLACED TO 5.  REMAINED ON THROUGH LANDING  FOUND FAULT CODE 84 ON CTRL UNIT, PER FIM26-18-00-810-802 VOLTAGE CHECKS & RESISTANCE CHECKS GOOD. CODE WOULD NOT RESET.  RPL OVERHEAT CTRL UNIT REF MM 26-18-01.  SYSTEM TEST GOOD & CODE CLEARED.
